Alert archive / Kansas / Tornado Warnings in 2008
Tornado Warning 68, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Jun 5, 2008, 3:13 PM CDT for Gove County, Graham County, Sheridan County, Kansas. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2008, 3:13 PM CDT (20:13 UTC)
- Expired
- Jun 5, 2008, 3:59 PM CDT
- In force
- 46 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
Counties Gove County, KS, Graham County, KS, Sheridan County, KS
The radar
The Dodge City radar (KDDC), 143 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 3:13 PM CDT | TORNADO | 22 Sw Quinter, KS | |
| Jun 5, 3:13 PM CDT | TORNADO | 6 N Shields, KS | |
| Jun 5, 3:14 PM CDT | TORNADO | 10 S Gove, KS | BRIEF TORNADO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 1:29 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1268 J/kg
- Mixed-layer CIN
- -318 J/kg
- Mixed-layer LCL
- 1569 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 367 m²/s²
- 0-3 km storm-relative helicity
- 402 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KGLD 052012
TORGLD
KSC063-065-179-052115-
/O.NEW.KGLD.TO.W.0068.080605T2013Z-080605T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
313 PM CDT THU JUN 5 2008
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN GRAHAM COUNTY IN NORTHWEST KANSAS...
SOUTHEASTERN SHERIDAN COUNTY IN NORTHWEST KANSAS...
GOVE COUNTY IN WEST CENTRAL KANSAS...
* UNTIL 415 PM CDT
* AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11 MILES SOUTH
OF GOVE...MOVING NORTHEAST AT 57 MPH.
* THE TORNADO WILL BE NEAR...
6 MILES SOUTHEAST OF GOVE AROUND 320 PM CDT...
QUINTER AND 7 MILES SOUTHEAST OF PARK AROUND 335 PM CDT...
SAINT PETER AROUND 350 PM CDT...
9 MILES SOUTHEAST OF STUDLEY AROUND 355 PM CDT...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 91 AND 111.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.
LAT...LON 3914 9975 3912 9976 3912 9979 3911 9981
3911 10012 3885 10013 3870 10035 3870 10077
3943 10031
TIME...MOT...LOC 2013Z 218DEG 49KT 3883 10048
$$
LOCKHART3 follow-up statements
000
WWUS53 KGLD 052019
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
219 PM MDT THU JUN 5 2008
KSC063-065-179-052115-
/O.CON.KGLD.TO.W.0068.000000T0000Z-080605T2115Z/
SHERIDAN KS-GRAHAM KS-GOVE KS-
319 PM CDT THU JUN 5 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR GOVE...
SOUTHWESTERN GRAHAM AND SOUTHEASTERN SHERIDAN COUNTIES...
AT 315 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO. THIS
TORNADO WAS LOCATED 10 MILES SOUTH OF GOVE...MOVING NORTHEAST AT 56
MPH.
THE TORNADO WILL BE NEAR...
GRAINFIELD AROUND 330 PM CDT...
QUINTER AND PARK AROUND 335 PM CDT...
SAINT PETER AND TASCO AROUND 350 PM CDT...
STUDLEY AROUND 355 PM CDT...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 91 AND 111.
DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.
LAT...LON 3914 9975 3912 9976 3912 9979 3911 9981
3911 10012 3885 10013 3870 10035 3870 10077
3943 10031
TIME...MOT...LOC 2019Z 218DEG 49KT 3889 10041
$$
LOCKHART000
WWUS53 KGLD 052041
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
241 PM MDT THU JUN 5 2008
KSC063-065-179-052115-
/O.CON.KGLD.TO.W.0068.000000T0000Z-080605T2115Z/
SHERIDAN KS-GRAHAM KS-GOVE KS-
341 PM CDT THU JUN 5 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN GOVE...SOUTHWESTERN GRAHAM AND SOUTHEASTERN SHERIDAN
COUNTIES...
AT 337 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 8 MILES EAST OF
QUINTER...MOVING NORTHEAST AT 64 MPH.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 100 AND 111.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.
LAT...LON 3914 9975 3912 9976 3911 9981 3911 10012
3895 10013 3895 10015 3908 10036 3934 10014
TIME...MOT...LOC 2041Z 235DEG 55KT 3908 10002
$$
LOCKHART000
WWUS53 KGLD 052059
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
258 PM MDT THU JUN 5 2008
KSC063-065-179-052108-
/O.CAN.KGLD.TO.W.0068.000000T0000Z-080605T2115Z/
SHERIDAN KS-GRAHAM KS-GOVE KS-
358 PM CDT THU JUN 5 2008
...THE TORNADO WARNING FOR NORTHEASTERN GOVE...SOUTHWESTERN GRAHAM
AND SOUTHEASTERN SHERIDAN COUNTIES IS CANCELLED...
THIS WARNING HAS BEEN REPLACED WITH A TORNADO WARNING FOR SOUTHERN
GRAHAM COUNTY...REPEATING A TORNADO WARNING REMAINS IN EFFECT FOR
SOUTHERN GRAHAM COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
THURSDAY EVENING FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.
LAT...LON 3914 9975 3912 9976 3911 9981 3911 10012
3895 10013 3895 10015 3908 10036 3934 10014
TIME...MOT...LOC 2058Z 235DEG 55KT 3923 9974
$$
JRMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 5, 2:34 PM CDT, 39 minutes earlier.
Area forecast discussion, Jun 5, 2:34 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 134 PM MDT THU JUN 5 2008 .DISCUSSION... 133 PM MDT THU JUN 5 2008 AN ACTIVE PERIOD OF THUNDERSTORMS WILL CONTINUE... DEEP H5 TROUGH IS CURRENTLY EJECTING OFF THE ROCKIES GIVING WAY TO HEIGHT FALLS OVER THE FORECAST AREA. THIS H5 TROUGH IS FORECAST TO CONTINUE TRAVERSING NORTHEAST THROUGH TONIGHT. IN RESPONSE...SEVERE THUNDERSTORMS ARE EXPECTED CONTINUE THROUGH THE AFTERNOON HOURS WITH THE MAIN IMPACTS LARGE HAIL...HEAVY RAIN AND STRONG WINDS. THE 18Z RUC SHOWS AMPLE 0-1 KM AND 0-3 KM AGL HELICITY VALUES TO SUPPORT A ISOLATED TORNADOES. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED THROUGH 6 PM MDT (7 PM CDT) THIS EVENING. FURTHER EAST INTO CENTRAL KS/OK/NE A PDS TORNADO WATCH BOX HAS BEEN ISSUED AS THUNDERSTORMS HAVE DEVELOPED DUE TO THE COLD FRONT PUSHING SOUTH AND A DRYLINE PUSHING EAST. DUE TO THE HEAVY RAIN WEDNESDAY AND AGAIN TODAY OVER YUMA AND DUNDY COUNTIES...HAVE ISSUED A FLASH FLOOD WARNING AS OVER ANOTHER INCH OF RAINFALL HAS BEEN REPORTED WITH TODAYS THUNDERSTORMS. WILL NEED TO KEEP MONITORING FLASH FLOODING POTENTIAL THROUGH FRIDAY AS THE THREAT OF MORE RAINFALL CONTINUES ACROSS THE AREA. AFTER THE THUNDERSTORMS MOVE OUT OF THE THE AREA LATER THIS EVENING...EXPECT A QUICK BREAK IN THE THUNDERSTORM ACTIVITY WITH TEMPERATURES RECOVERING INTO THE MID TO UPPER 80S AND LOWER 90S. H5 FLOW BEHIND THE LOW BECOMES OUT OF THE SOUTHWEST WITH SURFACE WINDS INCREASING OUT OF THE SOUTH. THIS WILL AID IN 850 MB TEMPERATURES INCREASING NEAR 35 DEGREES CELSIUS OVER THE SOUTHERN 2/3 PORTIONS OF THE TRI-STATE AREA. WILL NEED TO WATCH FOR THE POTENTIAL FOR FIRE WEATHER ISSUES AS RELATIVE HUMIDITIES DROP NEAR NEAR THE CRITICAL THRESHOLD. THUNDERSTORMS WILL RETURN TO THE AREA SUNDAY AFTERNOON AS SHORTWAVE TROUGHS EMBEDDED IN THE UPPER LEVEL FLOW PUSH THROUGH THE REGION. EXPECT THUNDERSTORM POSSIBILITIES TO REMAIN THROUGH MID WEEK WITH THE PRIMARY THREAT BEING CLOUD TO GROUND LIGHTNING. BURTIS && .AVIATION... 1218 PM MDT THU JUN 5 2008 FOR THE 18Z TAF CYCLE...ALTHOUGH VFR CONDITIONS ARE NOW IN PLACE FOR BOTH KGLD AND KMCK...NUMEROUS THUNDERSTORMS THROUGHOUT THE AFTERNOON AND EVENING HOURS WILL LIKELY BRING BRIEF PERIODS OF MVFR/IFR CONDITIONS THROUGH ABOUT 03Z...AFTER WHICH CEILINGS AND SKIES WILL BEGIN TO CLEAR. BY 09Z...CALM AND VFR CONDITIONS SHOULD RETURN TO THE REGION. BLM && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NEZ079. CO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR COZ090. &&
Hazardous weather outlook, Jun 5, 11:53 AM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1053 AM MDT THU JUN 5 2008 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-061645- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1053 AM MDT THU JUN 5 2008 /1153 AM CDT THU JUN 5 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG STORMS WILL CONTINUE TO PRODUCE HEAVY RAIN ACROSS EAST CENTRAL COLORADO AND WILL CONTINUE TO MOVE INTO NORTHWEST KANSAS AND SOUTHWEST NEBRASKA THROUGH THE REMAINDER OF THE DAY. THERE IS A SLIGHT RISK OF LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOS WITH SOME OF THE STRONGER STORMS TODAY. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR NORTHERN YUMA AND NORTHWEST DUNDY COUNTIES WHERE HEAVY RAIN FELL YESTERDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS EACH DAY FROM SATURDAY THROUGH WEDNESDAY NEXT WEEK. ALTHOUGH THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS CURRENTLY LOW...DANGEROUS CLOUD TO GROUND LIGHTNING WILL BE PRODUCED BY ANY THUNDERSTORMS THAT DO DEVELOP. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. LOCKHART
In the hours before
Local storm report, Jun 5, 2:29 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
129 PM MDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0129 PM HAIL 12 N LEVANT 39.55N 101.19W
06/05/2008 E2.50 INCH THOMAS KS PUBLIC
&&
KJAMESLocal storm report, Jun 5, 2:36 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
136 PM MDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TORNADO 14 SW RUSSELL SPRINGS 38.77N 101.36W
06/05/2008 LOGAN KS TRAINED SPOTTER
BRIEF TORNADO
&&
KJAMESLocal storm report, Jun 5, 2:43 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
143 PM MDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM TORNADO 3 SW RUSSELL SPRINGS 38.88N 101.21W
06/05/2008 LOGAN KS BROADCAST MEDIA
&&
KJAMESSpecial weather statement, Jun 5, 2:49 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 149 PM MDT THU JUN 5 2008 KSZ001-002-NEZ079>081-052045- CHEYENNE-DUNDY-HITCHCOCK-RAWLINS-RED WILLOW- 249 PM CDT THU JUN 5 2008 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR RAWLINS COUNTY IN NORTHWEST KANSAS...CHEYENNE COUNTY IN NORTHWEST KANSAS...DUNDY COUNTY IN SOUTHWEST NEBRASKA... HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA AND RED WILLOW COUNTY IN SOUTHWEST NEBRASKA... AT 247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MCDONALD...AND MOVING NORTHEAST AT 37 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 23 AND 86. THIS INCLUDES HIGHWAY 36 IN KANSAS BETWEEN MILE MARKERS 32 AND 40. BURTIS
Local storm report, Jun 5, 3:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
206 PM MDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM HAIL 11 S HERNDON 39.75N 100.79W
06/05/2008 E1.00 INCH RAWLINS KS TRAINED SPOTTER
&&
KJAMESSpecial weather statement, Jun 5, 3:08 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 208 PM MDT THU JUN 5 2008 KSZ014-015-028-029-052045- GOVE-LOGAN-SHERIDAN-THOMAS- 308 PM CDT THU JUN 5 2008 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR THOMAS COUNTY IN NORTHWEST KANSAS...SHERIDAN COUNTY IN NORTHWEST KANSAS...LOGAN COUNTY IN WEST CENTRAL KANSAS AND GOVE COUNTY IN WEST CENTRAL KANSAS... AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF MONUMENT...AND MOVING NORTHEAST AT 43 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 63 AND 81. LOCKHART
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:00 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 47 min |
| Jun 5, 5:02 AM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 58 min |
| Jun 5, 5:53 AM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 67 min |
| Jun 5, 6:17 AM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 58 min |
| Jun 5, 7:09 AM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman, Thomas | 66 min |
| Jun 5, 7:41 AM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 34 min |
| Jun 5, 12:28 PM CDT | Severe Thunderstorm Warning | GLD | Wallace | 62 min |
| Jun 5, 1:08 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 67 min |
| Jun 5, 1:26 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 64 min |
| Jun 5, 1:41 PM CDT | Tornado Warning | GLD | Greeley, Wallace | 64 min |
| Jun 5, 2:02 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 58 min |
| Jun 5, 2:12 PM CDT | Tornado Warning | GLD | Greeley | 38 min |
| Jun 5, 2:14 PM CDT | Tornado Warning | GLD | Greeley, Logan, Wallace, Wichita | 51 min |
| Jun 5, 2:17 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 34 min |
| Jun 5, 2:38 PM CDT | Tornado Warning | GLD | Gove, Logan, Thomas | 29 min |
| Jun 5, 2:46 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Thomas | 59 min |
| Jun 5, 2:58 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 46 min |
| Jun 5, 3:01 PM CDT | Tornado Warning | GLD | Decatur, Norton, Rawlins | 44 min |
| Jun 5, 3:13 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 35 min |
| Jun 5, 3:46 PM CDT | Tornado Warning | GLD | Graham | 35 min |
| Jun 5, 3:47 PM CDT | Tornado Warning | GLD | Decatur, Norton | 14 min |
Nearby
Tornado Warnings in Kansas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.